Alert archive / North Carolina / Tornado Warnings in 2026

Tornado Warning 2, NWS Newport/Morehead City, NC

March 12, 2026Carteret County, Craven County, Pamlico County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Mar 12, 2026, 2:48 PM EDT for Carteret County, Craven County, Pamlico County, North Carolina. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2026, 2:48 PM EDT (18:48 UTC)
Expired
Mar 12, 2026, 3:15 PM EDT
In force
27 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Carteret County, NC, Craven County, NC, Pamlico County, NC

The radar

The Morehead City radar (KMHX), 33 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 2:56 PM EDTTSTM WND DMG1 Se Bayboro, NC*** 1 INJ *** Delayed report. 1 Minor injury from collapse, no deaths, multiple structures damaged across Florence, Whortonsville, Stonewall, Arapahoe and Bayboro communities. Major infrastructure damage to overhead utilities.
Mar 12, 3:03 PM EDTTORNADO1 E Whortonsville, NCPreliminary survey found evidence of an EF 1 tornado in Pamlico County near Whortonsville, with estimated peak winds of 90 to 100 mph.
Mar 12, 3:06 PM EDTTSTM WND DMGFlorence, NCMultiple buildings collapsed and trees down reported by Pamlico County EM. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 10:31 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

793 
WFUS52 KMHX 121848
TORMHX
NCC031-049-137-121915-
/O.NEW.KMHX.TO.W.0002.260312T1848Z-260312T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
248 PM EDT Thu Mar 12 2026

The National Weather Service in Newport has issued a

* Tornado Warning for...
  East central Craven County in eastern North Carolina...
  Central Carteret County in eastern North Carolina...
  Pamlico County in eastern North Carolina...

* Until 315 PM EDT.

* At 247 PM EDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Olympia to Riverdale,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Grantsboro, Janeiro, and Minnesott Beach Ferry around 255 PM EDT.
  Maribel and Merritt around 300 PM EDT.
  Florence, Whortonsville, and Nc Pamlico around 305 PM EDT.

Other locations impacted by these tornadic storms include Stonewall,
Mesic, Alliance, Vandemere, Minnesott Beach, Bayboro, and Arapahoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3523 7647 3486 7657 3487 7674 3495 7684
      3501 7694 3518 7702
TIME...MOT...LOC 1847Z 268DEG 44KT 3512 7693 3500 7696 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RJ
2 follow-up statements
442 
WWUS52 KMHX 121904
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
304 PM EDT Thu Mar 12 2026

NCC031-049-121913-
/O.CAN.KMHX.TO.W.0002.000000T0000Z-260312T1915Z/
Craven NC-Carteret NC-
304 PM EDT Thu Mar 12 2026

...THE TORNADO WARNING FOR EAST CENTRAL CRAVEN AND CENTRAL CARTERET
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
eastern North Carolina.

&&

LAT...LON 3494 7656 3495 7659 3496 7659 3499 7662
      3497 7668 3494 7664 3492 7666 3496 7669
      3494 7672 3497 7684 3516 7674 3520 7648
      3501 7653 3500 7656 3498 7655 3499 7657
      3498 7658 3494 7655 3491 7656
TIME...MOT...LOC 1903Z 276DEG 45KT 3506 7667 

$$

NCC137-121915-
/O.CON.KMHX.TO.W.0002.000000T0000Z-260312T1915Z/
Pamlico NC-
304 PM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
SOUTHEASTERN PAMLICO COUNTY...

At 303 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Nc Pamlico, or 17 miles northeast of Havelock,
moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Pamlico County, including the following locations...
Stonewall and Minnesott Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3494 7656 3495 7659 3496 7659 3499 7662
      3497 7668 3494 7664 3492 7666 3496 7669
      3494 7672 3497 7684 3516 7674 3520 7648
      3501 7653 3500 7656 3498 7655 3499 7657
      3498 7658 3494 7655 3491 7656
TIME...MOT...LOC 1903Z 276DEG 45KT 3506 7667 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RJ
325 
WWUS52 KMHX 121908
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
308 PM EDT Thu Mar 12 2026

NCC137-121915-
/O.CON.KMHX.TO.W.0002.000000T0000Z-260312T1915Z/
Pamlico NC-
308 PM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
SOUTHEASTERN PAMLICO COUNTY...

At 308 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Florence, or 15 miles northwest of Cedar Island,
moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Florence, Whortonsville, and Nc Pamlico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3502 7669 3517 7667 3520 7648 3519 7648
      3502 7653
TIME...MOT...LOC 1908Z 265DEG 49KT 3513 7656 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:35 PM EDT, 13 minutes earlier. Its key messages:

  • 1) A strong cold front will cross the area this afternoon/evening with gusty winds, widespread rain, and a few thunderstorms expected. Thunderstorms may be capable of producing damaging wind gusts and an isolated tornado. 2) Low probability (< 10%) of a wintry mix behind the front generally north of Highway 264. 3) Strong cold front next week poses a potentially higher severe risk. Marine...Conditions will deteriorate through the afternoon with Gales expected this afternoon through late tonight.
Area forecast discussion, Mar 12, 2:35 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
235 PM EDT Thu Mar 12 2026

.WHAT HAS CHANGED...
Severe Thunderstorm Watch in effect for much of eastern NC
through this afternoon.

&&

.KEY MESSAGES...
1) A strong cold front will cross the area this afternoon/evening
with gusty winds, widespread rain, and a few thunderstorms
expected. Thunderstorms may be capable of producing damaging
wind gusts and an isolated tornado.

2) Low probability (< 10%) of a wintry mix behind the front
generally north of Highway 264.

3) Strong cold front next week poses a potentially higher severe
risk.

Marine...Conditions will deteriorate through the afternoon with
Gales expected this afternoon through late tonight.

&&

.DISCUSSION...
KEY MESSAGE 1...Strong cold front, in tandem with a potent
mid-level shortwave digging towards the mid-Atlantic and taking
on an increasingly neutral to slightly negative tilt, is
crossing NC this hour driving a band of a few thunderstorms
embedded in a line of showers. Strong gust front is racing ahead
of this boundary with several recorded gusts of 40-45 kt
immediately ahead of it, while stronger cells are posting winds
near the 50 kt range. Buoyancy is weak ahead of this boundary -
around 500 J/kg - but low-level shear is quite impressive,
exceeding 60 kt out of the southwest per SPC mesoanalysis. Long
straight hodographs favor organized storms to continue with a
primary risk of damaging wind gusts, but a very brief tornado
(lasting perhaps no more than a couple minutes at most) cannot
be ruled out mainly in a QLCS setting. The front is expected
clear the region by 5pm, ending the severe threat.

KEY MESSAGE 2...Temperatures will fall so rapidly behind this
front (approx 10+ degrees/hour) that some models are showing a
brief changeover to a wintry mix of rain, snow, and sleet early
this afternoon. Highest risk of this is primarily confined to
Virginia, but HREF does point to a marginal (< 10% chance) of
some mixed precip intruding in areas north of Highway 264. Given
the low odds, this will not be conveyed in the official
forecast.

KEY MESSAGE 3...Next weather maker will be Sunday and Monday as
a powerful Colorado low rapidly deepens over the central Plains
and lifts towards the Great Lakes, quickly pulling a strong cold
front across the southeastern CONUS and Carolinas. Finer details
are yet to be determined, but it is likely the mid-level trough
driving this cyclone will take on a neutral to negative tilt by
the time the front reaches the Carolinas and quite a bit of
shear will be present (likely at least 40 kt). Experimental
mid-range AI guidance almost all are giving a signal for a
severe risk, quite higher than today's with multiple hazards on
the table. SPC currently has our area in a 15% risk, but this
will need to be closely monitored in the coming days.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR conditions persist across ENC this afternoon however this
will change rather quickly as a cold front and its associated
rain and thunderstorm activity approaches ENC. Current radar
imagery has this activity just beginning to enter into the far
western portions of the CWA and the rain and thunderstorm
activity is forecast to quickly push east across ENC this
afternoon. Within this thunderstorm activity there will be a
significant wind shift as well as SW'rly winds at 15-20 kts with
gusts up to 30 kts shift to a WNW to NW direction with gusts
peaking as high as 30-40 kts immediately behind the front and
within the initial thunderstorm activity. To account for this,
have issued a tempo group for all terminals with ISO/OAJ/PGV
starting at 18Z and going to 21Z and EWN starting at 19Z and
persisting until 22Z. MVFR ceilings and potentially IFR vis is
forecast within this activity as well this afternoon. Once rain
and thunderstorm activity moves through ENC, skies will quickly
clear getting to VFR conditions by about 22/23Z across most of
NC outside of maybe the OBX where MVFR ceilings may hang around
until about 00Z. Gusty NW-N'rly winds will remain in place
until about the 22Z-00Z timeframe this evening before winds
quickly ease from west to east. Afterwards VFR conditions and
light winds will persist across all of ENC tonight into Friday
morning.

Outlook...Pred VFR conditions expected Friday through Saturday. The
next frontal system is expected to impact ENC Sunday through Monday
bringing periods of sub-VFR conditions in showers and
thunderstorms.

&&

.MARINE...
Increasingly hazardous marine conditions are expected tonight
due to a strong cold front that will cross the area this
afternoon/evening.

Strong southwest winds of 20-30 kt with gusts to 35-40 kt are
ongoing across area waters, with the exception of the far
northern waters where the pre-frontal gust front is resulting in
gusts exceeding 50 kt at times out of the north. Winds will
continue to rapidly veer out of the north and surge to 30-40 kt
with gusts to 35-50 kt through early this evening. Winds will
quickly improve behind the front tonight into Friday with gusts
forecast to drop below 25 kt by late tonight. Seas will peak
this afternoon/evening at 5-8 ft.

Gale Warnings remain in effect for all coastal waters, the
Pamlico Sound, and the northern rivers and sounds. Small Craft
Advisories are in effect for the inland rivers but a few Gale
force gusts are still possible, especially near the mouths of
the rivers.

The cold front will be accompanied by a risk of thunderstorms,
the strongest of which will produce enhanced wind gusts upwards
of 50 kt and brief waterspouts.

Outlook: Winds and seas will lay down Friday and Saturday with more
benign marine conditions expected. Winds and seas will rebuild
Sunday into Monday associated with the next strong cold front.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 10 PM EDT this evening for NCZ196-203>205.
MARINE...Gale Warning until 8 PM EDT this evening for AMZ131-230-231.
     Gale Warning until 11 PM EDT this evening for AMZ135-152-154-
     156-158.
     Small Craft Advisory until 11 PM EDT this evening for AMZ136-
     137.
     Gale Warning until 10 PM EDT this evening for AMZ150.

&&

DISCUSSION...MS
AVIATION...RCF
MARINE...MS
Hazardous weather outlook, Mar 12, 5:35 AM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
535 AM EDT Thu Mar 12 2026

NCZ029-044>047-079>081-090>092-094-193>195-198-199-130945-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-Inland Onslow-Coastal Onslow-
535 AM EDT Thu Mar 12 2026

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

A strong cold front will bring a threat of damaging wind gusts and
brief isolated tornadoes to the area this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-203>205-130945-
East Carteret-Northern Outer Banks-Ocracoke Island-Hatteras Island-
535 AM EDT Thu Mar 12 2026

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong cold front will bring a threat of damaging wind gusts and
brief isolated tornadoes to the area this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 12, 1:39 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
139 PM EDT Thu Mar 12 2026

NCZ029-044-045-079-080-091-092-193-121830-
Greene NC-Jones NC-Beaufort NC-Lenoir NC-Washington NC-
Northern Craven NC-Martin NC-Pitt NC-
139 PM EDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL JONES...GREENE...
NORTHERN LENOIR...WESTERN WASHINGTON...NORTHWESTERN CRAVEN...PITT...
MARTIN AND NORTHWESTERN BEAUFORT COUNTIES THROUGH 230 PM EDT...

At 139 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lewiston Woodville to 7 miles northeast of
Beautancus. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Kinston, Washington, Winterville, Williamston, Ayden,
Farmville, Plymouth, La Grange, River Road, Bethel, Grifton, Stokes,
Snow Hill, Bell Arthur, Pinetown, Robersonville, Vanceboro, House,
and Shelmerdine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
eastern North Carolina.

&&

LAT...LON 3601 7721 3593 7719 3594 7705 3586 7704
      3590 7692 3581 7689 3585 7684 3589 7683
      3587 7674 3598 7669 3597 7656 3508 7722
      3527 7783 3538 7780 3557 7782 3580 7747
      3582 7735 3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 1739Z 255DEG 29KT 3606 7713 3520 7793

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RJ
Local storm report, Mar 12, 2:16 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
216 PM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Tstm Wnd Gst     4 SE Cypress Creek      34.71N 77.66W
03/12/2026  M65 MPH          Onslow             NC   Public

            A 65 mph wind gust was measured on a
            personal weather station as thunderstorms
            were moving through the area.

&&

RCF
Local storm report, Mar 12, 2:38 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
238 PM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     Tstm Wnd Gst     New River Station       34.71N 77.44W
03/12/2026  M68 MPH          Onslow             NC   ASOS

            KNCA ASOS station measured a wind gust of 68
            mph as thunderstorms were moving through the
            area.

&&

RCF
Local storm report, Mar 12, 2:43 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
243 PM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Dmg     2 N New River Station   34.74N 77.44W
03/12/2026                   Onslow             NC   Public

            Report of tree branches down and fences
            blown over in downtown Jacksonville on
            Laguna Bay Drive.

&&

RCF
Local storm report, Mar 12, 2:45 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
245 PM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Hail             1 ENE Trent Woods       35.08N 77.08W
03/12/2026  M0.70 Inch       Craven             NC   Public

            Dime size hail. Strong winds reported as
            well, no damage as of yet.

&&

Heden
Local storm report, Mar 12, 2:46 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
246 PM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     Tstm Wnd Dmg     1 NNW Williamston       35.86N 77.07W
03/12/2026                   Martin             NC   Public

            Several tree limbs reported down in
            Williamston NC as front and thunderstorms
            were moving through.

&&

RCF

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:17 AM EDTWind AdvisoryMHXCarteret, Dare, Hyde19 hr
Mar 12, 7:31 AM EDTMarine Dense Fog AdvisoryMHX4 hr
Mar 12, 1:24 PM EDTSpecial Weather StatementMHXDuplin36 min
Mar 12, 1:35 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Lenoir, Onslow40 min
Mar 12, 1:39 PM EDTSpecial Weather StatementMHXGreene, Lenoir, Martin, Pitt51 min
Mar 12, 1:44 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Jones, Lenoir, Martin and 2 more46 min
Mar 12, 1:51 PM EDTSpecial Marine WarningMHX39 min
Mar 12, 1:53 PM EDTSpecial Marine WarningMHX52 min
Mar 12, 1:54 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow, Pamlico51 min
Mar 12, 1:58 PM EDTSpecial Marine WarningMHX92 min
Mar 12, 2:03 PM EDTSpecial Marine WarningMHX57 min
Mar 12, 2:12 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Dare, Hyde, Jones, Martin and 4 more63 min
Mar 12, 2:15 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Lenoir, Onslow30 min
Mar 12, 2:23 PM EDTTornado WarningMHXCraven, Jones, Onslow37 min
Mar 12, 2:35 PM EDTSpecial Marine WarningMHX55 min
Mar 12, 2:42 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven48 min
Mar 12, 2:59 PM EDTSpecial Marine WarningMHX72 min
Mar 12, 3:02 PM EDTSpecial Marine WarningMHX58 min
Mar 12, 3:02 PM EDTSpecial Marine WarningMHX58 min
Mar 12, 3:21 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXBeaufort, Carteret, Dare, Hyde, Pamlico, Tyrrell and 1 more39 min
Mar 12, 3:39 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXDare, Hyde, Tyrrell53 min
Mar 12, 3:46 PM EDTSpecial Marine WarningMHX89 min

Nearby

Tornado Warnings in North Carolina, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.